<  Back to the Polytechnique Montréal portal

Items published in "2005"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: E
Number of items: 1.

E

El Khalil, A., El Manouni, S., & Ouanan, M. (2005). Simplicity and stability of the first eigenvalue of a nonlinear elliptic system. International Journal of Mathematics and Mathematical Sciences, 2005(10), 1555-1563. Available

List generated on: Mon May 20 10:31:15 2024 EDT